Missouri Journal of Mathematical Sciences
- Missouri J. Math. Sci.
- Volume 23, Issue 2 (2011), 142-150.
Win-Loss Sequences for Generalized Roundrobin Tournaments
In a tournament, each of $n$ teams wins or loses against each of the other $n-1$ teams $c$ times. If team $i$ wins a total of $w_i$ games, then the sequence $( w_1, w_2, \ldots , w_n )$ is called the score sequence of the tournament. In this paper we give necessary and sufficient conditions on a sequence in order that it be a score sequence for a tournament.
Missouri J. Math. Sci., Volume 23, Issue 2 (2011), 142-150.
First available in Project Euclid: 11 November 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 05C20: Directed graphs (digraphs), tournaments
Holshouser, Arthur; Moon, John W.; Reiter, Harold. Win-Loss Sequences for Generalized Roundrobin Tournaments. Missouri J. Math. Sci. 23 (2011), no. 2, 142--150. doi:10.35834/mjms/1321045142. https://projecteuclid.org/euclid.mjms/1321045142